# SDR CALA2014072300978

- Difficulty date: July 21, 2014
- Submitted: July 23, 2014
- Operation: Air carrier
- Aircraft: N27205
- Make and model: Boeing 737824
- Aircraft serial: 30577
- Aircraft time: 46,047 hours, 16,236 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Unknown
- Condition: Unknown
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY CHEMICAL, BLUE JUICE, SPILL IN AFT CARGO COMPARTMENT FROM STATION 727 TO 986.5. PERFORMED IMMEDIATE CLEANUP & IN-DEPTH CLEANUP IAW ECRA 2011-01000 REV S PARA A & B.  DIP INITIATED TO WITHIN 18 MONTHS.  ACCOMPLISH ECRA 2011-01000, LAVATORY SPILL, SECTION 2 C. HEAVY CHECK SUPPLEMENTAL INSPECTION IN THE AREAS BETWEEN STATIONS 727 & 986.5, STRINGER 25L & 25R.
